Skip to Content

Join the 'Injury' group to help and get support from people like you.

Injury Questions

 Clear

We found 79 questions associated with the 'Injury' topic.

High Blood Pressure - Hi I am taking lisinopril/hctz 20-12.5 and Toprol XL 100 and recently my BP is

Posted 26 Mar 2017 by Dawnmha 1 answer

... going sky high and they upped my Lisinopril to double the dose still isn't going down much. My weight is good, I exercise and eat healthy. I was wondering if a recent injury I had to my arm/shoulder when using pain pills could have caused this spike? I was on them for quite a while. Approx ...

Effexor and Tramadol?

Posted 14 Nov 2014 by louig 5 answers

I take 150mg Effexor XR at 6pm everyday have done so for many years. I was prescribed Tramadol 50mg 1-2, 2 times a day for a workplace injury. I have read that the two can Interact and cause the body to produce to much serotonin leading to mild or severe serotonin syndrome. On the contrary I also ...

Diltiazem HCL180mg is causing weight gain and distended stomach. I'm concerned?

Posted 22 Dec 2014 by mikel3 1 answer

Am concerned because weight gain has caused the high blood pressure. A foot injury forced me to quit my gym and every blood pressure Rx has caused stomach problems and Diltiazem made me gain weight in a short time. Any suggestions? I've tried Hyzaar, Cozaar, Losartan etc.

Can amitriptyline cause palpitations?

Posted 18 Jan 2017 by Annieh30 1 answer

My docteur prescribed 10 mg a day(at night) to control pain following a shoulder and arm injury that is very long to get better. I took it for 2 days and did not sleep because of palpitations. Today I took it in the morning to see the difference. Ever happened to you? thx

Taking Buspirone citalopram clonazepam, prozac, Propranolol, and others at the same time. am I ok?

Posted 20 Dec 2013 by richinks 4 answers

suffering from PTSD from multiple military deployments.. have memory loss, Traumatic Brain injury, etc. Suffer from panic attacks and mild depression. Trying to get my dr. to realize my panic attacks are acute and not long lasting; he tries to treat me long term... I need something that I can take ...

Started limping for no reason?

Posted 18 Nov 2014 by james-york 3 answers

Recently I have started limping with my right leg and can not understand why, I have not had an injury, banged it or anything else. I am in no pain with my leg whatsoever but recently (past 2 weeks) I have been limping when walking, it is as if my right leg is numb, or dead and does not want to ...

My doctor says have all the symptoms of RSD but he isn't sure cause I don't have excessive sweating?

Posted 11 Aug 2016 by dgentry33 5 answers

I injured my right ankle at work about to years ago and have been in severe pain ever since. I worked for about three months on the injury before they sent me to a specialist that said I tore 2 tendons and fractured my tibia. After 2 surgery's nothing has gotten better just more pain threw out ...

I've been on 1200mg a day (600mg morning / 600mg night) of Lyrica for approximately 3 months.

Posted 16 Jan 2018 by N1TR0X 2 answers

I'm on Lyrica.for a spinal injury do to herniated lumbar disc. I've read about all the horrible side effects and I want to get off. What kind of side effects am I looking at and also how should I attempt to cut down?

I stopped using atropine eye drops over 3 weeks ago and pupil still dilated. Should I be alarmed?

Posted 10 Mar 2014 by jenefleur 1 answer

Nearly 6 weeks ago I experienced an 8-ball hyphema due to injury. The vision was immediately lost in my left eye and blood covered over 50% of my iris after the injury. I have regained my vision after several weeks of administering prednilisone, combigan and atropine eye drops. It has now been over ...

Have just been prescribed prednisone?

Posted 12 May 2015 by AndreNicholasSanchez 1 answer

My doctor prescribed me prednisone for a back and hip injury. 5-5mg first day, 4 the next day, 3 the next and so on... I just wanted to know how quickly should I expect to feel it's effects? Thank you

Can I take ambien with oxycodone?

Posted 6 Aug 2015 by canyoncat 1 answer

I took an oxycodone around 9 pm for neck pain from an injury. Thus, I did not take my 5 mg ambien time release at bedtime (10:30 pm). It's now nearly 2 am and, while I've slept some, and dreamed deep, I have awakened often and now, I haven't been able to get back to sleep. Can I cut ...

Is there anything I can take to stop these hot flashes/sweating episodes due to pain meds?

Posted 12 Jan 2016 by scottyboy24 3 answers

I have been on the Fentanyl transdermal patch and tramadol ever since my back injury/botched surgery and degenerative disc disease showed up. I sweat when i get out of the shower! I never know when an episode is coming on! I could just be relaxing watching tv and out of nowhwere, BOOM, I am in a ...

What is good for RLS?

Posted 27 Mar 2016 by allamoepie 5 answers

I have taken Gabapentin, Requip, Flexiril,Lyrics,and Elivil. None of these meds work for me. I have a spinal cord injury,I was paralized(temporarily) due to the spinal cord injury. I can't sleep and when I do finally fall asleep after 3 hours of tossing and turning, I'm woke back up on ...

Tramadol, cyclobenzaprine and ketorolac?

Posted 1 Oct 2017 by Cassangalb 1 answer

I have been on tramadol 37.5/325 (8per day), 10mg cyclobenzaprine (2per day) and 10mg ketorolac (3per day) for the last two years with a back injury (bulged discs with tears and sciatica). I am currently maxed out on the amount of each that I am allowed to take daily. I need some advice on what ...

Endocet - why can't I get pain meds for severe nerve pain from a cervical spine injury?

Posted 6 Dec 2013 by rootman 3 answers

I have herniated cervical spine discs, spinal stenosis, and severe nerve damage and pain similar to neuropathy from left side torso down to tip of my toes.

Page 1 2 3 4 5 6 Next

Ask a Question

Search this Group